# SDR 99ZZZX286

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200CC
- Make and model: Cessna 340A
- Aircraft serial: 340A0674
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: NH10089710
- Condition: Cracked
- Location: Rt Engine
- Part time: 266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION WHILE C/W AD 75-23-08R5, EXHAUST INSPECTION ON RIGHT ENGINE, DISCOVERED WYE TO WASTEGATE ELBOW V-CLAMP (ONE-PIECE COUPLING) CRACKED ALMOST COMPLETELY AROUND CIRCUMFERENCE.  THIS PART WAS CHANGED DURING A RAM CONVERSION 12/97.  DURING PRESSURE CHECK OF EXHAUST SYSTEM, THE COUPLING DID NOT LEAK.  SUBMITTER STATED DUE TO THE AREA IN QUESTION, IT IS ESSENTIAL THAT A THOROUGH INSPECTION OF EXHAUST SYSTEM BE COMPLETED.
